# SDR R61A2021120901005

- Difficulty date: November 16, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081001
- Condition: Corroded
- Location: Main Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND CENTER FUSELAGE III LH I/B SEAT TRACK, BETWEEN FRAMES 74-84.  REPAIRED PER ETD 2021-170-039820 PSE 53-23-005
